# SDR UPS02838565

- Difficulty date: May 15, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 65,890 hours, 25,353 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 AFT PIT FLOORBEAM CORRODED AT STA 1440 UPPER FWD FLANGE AT RBL 60.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  OUT OF LIMITS IAW DC8 SRM 53-2-0.  FOUND AFT FLANGE CORRODED REMOVED AFT FLANGE OF FLOORBEAM IAW TRSM 95T0345001 STD 6310-001.  FABBED REPAIR IAW REO G08652, INSTALLED REPAIR IAW DC8 SRM 51-1-20D & REO G08652.
